# SDR A6WA202305168605

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 39,553 hours, 38,402 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGE AFTER SELECTING GEAR UP. NOSE GEAR SHOWED DOWN/LOCKED WITH MAINS UP/LOCKED. UPON LANDING RECEIVED NWS INOP CAUTION. AFTER TURNING OFF RUNWAY RECEIVED HYD 3 HI TEMP CAUTION WITH 3A, AND 3B  PUMPS ON. PRESSURE INDICATED 1900 PSI AT 70% AIRCRAFT REMOVED FROM SERVICE.    INSPECTED AND FOUND NLG HARNESS DAMAGED R/R NLG HARNESS (LWOFWN GEAR    NLG OBXT PROX HRANESS) IAW AWAC SUP 12-029E.  PERFORMED OPS TEST OF HYD SYSTEM 3A  IN REF TO AMM 29-12-03, RAN FOR 30 MIN. NO OVERHEATING.
